# SDR SWIA202265458

- Difficulty date: February 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, AT FS645, NEAR STR17L, BELOW L/H SILL, FRAME HAS AREAS OF CORROSION.  (MARKED)     (C-CHECK RO 4/25/2022)    REPAIRED LH SIDE FRAME SECTOR AT FS645.00 PER CRJ900 SRM 53-00-06-201-001-A03 & DRAWING SH690-33100 REV N.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.  / DURING ACCESS FOUND 1 ADDITIONAL CLEAT CRACKED, REPLACED CLEAT P/N SH670-33796-1
